A note on the Stochastic Ericksen-Leslie equations for nematic liquid crystals

Zdzislaw Brzezniak, Erika Hausenblas, Paul Razafimandimby

Research output: Contribution to journalArticlepeer-review


In this note we prove the existence and uniqueness of local maximal smooth solution of the stochastic simplified Ericksen-Leslie systems modelling the dynamics of nematic liquid crystals under stochastic perturbations.
Original languageEnglish
Pages (from-to)5785-5802
Number of pages19
JournalDiscrete & Continuous Dynamical Systems, Series B
Issue number11
Publication statusPublished - Nov 2019

Bibliographical note

The third authour current affiliation is University of York. How this should be mentioned?


  • Ericksen-Leslie Equations
  • Nematic Liquid Crystals
  • Fixed point method
  • Smooth Solution; Local Solution

Cite this